Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6420 Publications

1990 | Journal Article | IST-REx-ID: 2480
Shigemoto, R., Yokota, Y., Tsuchida, K., & Nakanishi, S. (1990). Cloning and expression of a rat neuromedin K receptor cDNA. Journal of Biological Chemistry. American Society for Biochemistry and Molecular Biology.

1990 | Journal Article | IST-REx-ID: 2481
Tsuchida, K., Shigemoto, R., Yokota, Y., & Nakanishi, S. (1990). Tissue distribution and quantitation of the mRNAs for three rat tachykinin receptors. European Journal of Biochemistry. Wiley-Blackwell.
View | DOI

1990 | Journal Article | IST-REx-ID: 2528
Sugimoto, T., Tanabe, Y., Shigemoto, R., Iwai, M., Takumi, T., Ohkubo, H., & Nakanishi, S. (1990). Immunohistochemical study of a rat membrane protein which induces a selective potassium permeation: Its localization in the apical membrane portion of epithelial cells. Journal of Membrane Biology. Springer.
View | DOI

1990 | Journal Article | IST-REx-ID: 2721
Erdös, L., & Tuyen, D. (1990). Ergodic properties of the multidimensional rayleigh gas with a semipermeable barrier. Journal of Statistical Physics. Springer.
View | DOI

1990 | Journal Article | IST-REx-ID: 4060
Edelsbrunner, H., Preparata, F., & West, D. (1990). Tetrahedrizing point sets in three dimensions. Journal of Symbolic Computation. Elsevier.
View | DOI | Download (ext.)

1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner, H., & Mücke, E. (1990). Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics. ACM.
View | DOI

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, H., & Souvaine, D. (1990). Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association. American Statistical Association.
View | DOI

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, H., Robison, A., & Shen, X. (1990). Covering convex sets with non-overlapping polygons. Discrete Mathematics. Elsevier.
View | DOI

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry. Springer.
View | DOI

1990 | Conference Paper | IST-REx-ID: 4067
Edelsbrunner, H., & Sharir, M. (1990). A hyperplane Incidence problem with applications to counting distances (Vol. 450, pp. 419–428). Presented at the SIGAL:  Special Interest Group on Algorithms, International Symposium on Algorithms  , Springer.
View | DOI


Filter Publications